# SDR SWIA2025022841210

- Difficulty date: December 10, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AROUND THE TCAS ANTENNA MOUNT HOLES HAS CHAFING DAMAGE.     (C-CHECK RO 2/26/2025)    REMOVED CHAFE ON EXTERNAL SKIN AROUND THE TCAS ANTENNA MOUNT HOLES AND COMPLIED WITH ALL STEPS OF REO  690-53-21-1856 REV-- DATE:2024-12-24COMPLIED WITH TASK 51-900-1002 SKY
